# SDR SWIA202052641

- Difficulty date: August 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP AT FS313, DD4 HAS CORROSION.  C-CHECK RO 9/20/2020.  REMOVED AND REPLACED PAX DOOR CLIP AT FS 313 DD4, REF DWG AND CRJ 700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
